# SDR CALA2022102402935

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737
- Aircraft serial: 28787
- Aircraft time: 74,648 hours, 26,687 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: None
- Location: Lav E
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV E CONTINUOSLY FLUSHING IN FLT LAV D DOES NOT FLUSH BOTH REAR LAVS INOP FOUND WATER TO AFT LAV TURNED OFF. OPS CHK  LAV NUMEROUS TIMES NO FAULTS FOUND REF AMM
